# SDR SWAA2021063077763

- Difficulty date: May 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE;SHOWS INTERCOSTAL UPPER MID SURFACE CRACKED;BETWEEN B.S.312 AND B.S.328 RBL 32.0 W/L 207.54 ; / [01] INSTALLED EWIS PROTECTION IN AREA AT EAT 312 TO 328 RBL 32.0 REF B-737 700 AMM 20-60-07-913-801; [02] VERIFIED. EWIS PROTECTION IS INSTALLED; [03] REMOVED INTERCOSTAL AT STA 312 TO EST 328 ;RBL 32.0 REF B -737-700 SRM 51-40-02-0G-0; [04] LOCATED AND DRILL NEW PART REF B -737-700 -SRM 51-40-05 -0G-0; [05] VERIFIED STEPS # 3 & 4 COMPLETED PER B737-700 SRM 51-40-02-0G-0 & 51-40-05-0G-0; [06] OK TO INSTALL NEW INTERCOSTAL; [07] INSTALLED NEW INTERCOSTAL REF B-737-700 SRM 51-40-02-0G-0 AND D/W; 141A5400; [08] VERIFIED STEP 7.; [09] REMOVED EWIS PROTECTION REF B 737-700 AMM 20-60-07-913-801; [10] VERIFIED STEP 9.; [11] CERTIFY WORK ACCOMPLISHED; [12] REMOVED AND REPLACED INTERCOSTAL AT CABIN STA 312 TO STA 328 RBL 32.0 W/L 207.54 REF B-737-700 SRM 51-40-02-0G-0 AND D/W 141A5410
